# SDR VNAA0702010

- Difficulty date: February 11, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 7,183 hours, 6,862 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00804
- Condition: Seized
- Location: Left
- Part time: 6,820 hours, 6,481 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN OILY SMOKE SMELL IN COCKPIT AND CABIN AFTER NR 2 ENGINE STARTED ON PUSHBACK.  CREW RETURNED TO GATE IN CLT.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE IN ACCORDANCE WITH THE AIRCRAFT MAINTNENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
